About the Journal

Journal of Nonlinear Analysis and Optimization: Theory & Applications is a peer-reviewed, open-access international journal, that devotes to the publication of original articles of current interest in every theoretical, computational, and applicational aspect of nonlinear analysis, convex analysis, fixed point theory, and optimization techniques and their applications to science and engineering. All manuscripts are refereed under the same standards as those used by the finest-quality printed mathematical journals. Accepted papers will be published in two issues annually in March and September, free of charge. This journal was conceived as the main scientific publication of the Center of Excellence in Nonlinear Analysis and Optimization, Naresuan University, Thailand.

Current Issue

Vol. 13 No. 2 (2022): JNAO
					View Vol. 13 No. 2 (2022): JNAO
Published: 09/30/2022

Full Issue

View All Issues